# SDR E3MA20160318001

- Difficulty date: March 17, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N448ME
- Make and model: Urocop EC135T2
- Aircraft serial: 1048
- Aircraft time: 3,839 hours
- Engine: Tmeca ARRIUS2B2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: ARRIUS2B2
- Part serial: 32732
- Condition: Making Metal
- Location: Nr 2
- Part time: 3,812 hours
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NUMBER 2 ENG DHIP LIGHT THAT WOULD NOT CLEAR AFTER ON FUZZ BURN APPLICATION.  UPON INSPECTION, THE REAR BEARING CHIP PLUG WAS FOUND TO HAVE SIGNIFICANT BUILDUP OF METALLIC MATERIAL, N1=3478 N2=9543.
